# SDR SWAA2023032319631

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 56,397 hours, 33,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER EMERGENCY LIGHT LENS MISSING DIRECTIONAL ARROW<[01] REMOVED AND REPLACED COVER IAW AMM 33-51-01;[02] INSPECTED
